| Catalog Number |
0580-1-352 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unequal Limb Length (4534)
| Date of Event |
02/27/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
Event or Problem Description
Surgeon advised pt experiencing leg length discrepancy, needs revision of exeter stem.Primary surgery performed; revision planned.1 month till planned surgery date.
Event or Problem Description
Surgeon advised pt experiencing leg length discrepancy, needs revision of exeter stem.Primary surgery performed, revision planned.1 month till planned surgery date update: revision surgery performed on (b)(6) 2025.
Additional Manufacturer Narrative
Reported event: an event regarding limb length discrepancy involving an exeter stem was reported.The event was not confirmed.Method & results: product evaluation and results: visual inspection of the returned device indicated damage consistent with time spent implanted and explantation.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to leg length discrepancy.The exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.